MMN-3407

Statistical convergence of martingale difference sequence via deferred weighted mean and Korovkin-type theorems

  • Bidu Bhusan Jena, Department of Mathematics, Veer Surendra Sai University of Technology, Burla 768018, Odisha, India, bidumath.05@gmail.com
  • Susanta Kumar Paikray, Department of Mathematics, Veer Surendra Sai University of Technology, Burla 768018, Odisha, India, skpaikray_math@vssut.ac.in

Abstract



Vol. 22 (2021), No. 1, pp. 273-286
DOI: 10.18514/MMN.2021.3407


Download: MMN-3407